# SDR REXA2025041800459

- Difficulty date: March 27, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 38,122 hours, 27,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: SH670319901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTINGS OVER FS 310 AND RBL43 AND OVER FS 349.00 AND LBL43 AT PASSENGER CABIN FLOOR STRUCTURE. CORROSION ON FITTINGS OVER FS 310 AND RBL43 AND OVER FS 349.00 AND LBL43 AT PASSENGER CABIN FLOOR STRUCTURE WERE EVALUATED OUT LIMITS  PER CRJ 900 SRM 53-21-23-101-002-A02 THEREFORE WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
